# SDR SIMA961681

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Engine: Pwa PW124B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mfc
- Part number: 350A53000100
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

LBB - FLT 3818 - DURING BOARDING, CREW NOTICED AND SMELLED SMOKE IN CABIN, FOLLOWED BY AVIONICS SMOKE WARNING.  CREW SHUTDOWN NR 2 ENGINE AND DEPLANED.  REMOVED AND REPLACED NR 2 MFC AND OPS CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
